BibTeX record journals/cma/LiuXP11

download as .bib file

@article{DBLP:journals/cma/LiuXP11,
  author    = {G. Liu and
               X. Xiang and
               Y. Peng},
  title     = {Nonlinear integro-differential equations and optimal control problems
               on time scales},
  journal   = {Comput. Math. Appl.},
  volume    = {61},
  number    = {2},
  pages     = {155--169},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2010.10.013},
  doi       = {10.1016/j.camwa.2010.10.013},
  timestamp = {Thu, 11 Feb 2021 23:29:36 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/LiuXP11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics